Numerical method to solve chemical differential-algebraic equations


Celik E., Karaduman E., Bayram M.

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.89, no.5, pp.447-451, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 89 Issue: 5
  • Publication Date: 2002
  • Doi Number: 10.1002/qua.10305
  • Title of Journal : INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY
  • Page Numbers: pp.447-451

Abstract

In this article, the solution of a chemical differential-algebraic equation model of general type F(y, y', x) = 0 has been done using MAPLE computer algebra systems. The MAPLE program is given in the Appendix. First we calculate the Power series of the given equations system, then we transform it into Pade series form, which gives an arbitrary order for solving chemical differential-algebraic equation numerically. (C) 2002 Wiley Periodicals, Inc.